MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF TORIC ASPHERIC UV ABSORBING SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF TORIC ASPHERIC UV ABSORBING SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SA6AT3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A materials manager reported that following an intraocular lens (iol) implant procedure, patient experienced blurred and decreased vision.The clinical reason was decentered pciol (posterior chamber intraocular lenses).The iol was exchanged in a secondary procedure.Additional information has been requested and received stated that lens was replaced with different power and same model lens.

Brand Name
ACRYSOF TORIC ASPHERIC UV ABSORBING SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12487465
Report Number1119421-2021-01777
Device Sequence Number19670432
Product Code HQL
UDI-Device Identifier00380652335799
UDI-Public00380652335799
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberSA6AT3
Device Lot Number12560404
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II IOL DELIVERY SYSTEM, INJECTOR; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR